Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Constant headache, prescribed Calpol. Need suggestion

Hi Sir, My Name is Haja from qatar, Native nagapattinam, regularly am suffered from headache , five years back i have checked with aravinth hospital madurai, and last i check with vasan eye care, they told me to no problem for your eyes, also suggest me to take calpal tablet while headache, (my local doctor suggest me to wear specs for eye reddish am not continue till ) really i feel bad while on headache. Thanks, Haja Najumudeen G
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Since your eye check up is normal, the cause of headache is not eye-related in your case.

It is likely to be a case of migraine.

As you are having repeated and severe headaches, you should start preventive medications, such as flunarizine, beta blockers, Topiramate, etc.

For relief of acute attacks of headache, calpol is alright. If pain does not subside, you may also use vasograin or rizatriptan.

Please consult a neurologist for evaluation and treatment.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor